Couldn't find what you looking for?

TRY OUR SEARCH!

I feel the pain, that we all say we experience, It is hard when you have responsibility and everyone is
counting on you, to get off cold turkey, its a lot of sleepless nights and sweating and depression and anxiety,
there must be something that can help, that is no addictive, Anyone with any input will be appreciated.
My doc keeps saying just reduce your dose, and I did completely stop, for a week it was hell, I even did a lot of exercise with a lot of Cardio and doing weights and trying to eat healthy helps, but when its time to sleep It's like torture!

Loading...

I am sorry for your pain. It is such a devastating feeling to have to go thru the withdrawls. I have a son-in-law fighting the same thing. I have no answer for you at this time. Just want u to know i am praying for your quick recovery. good luck to you....

 

Reply

Loading...

Im surprised no-one has mentioned that buprenorphine (suboxone is buprenorphine & naloxone) IS AN OPIATE, A SYNTHETIC OPIATE, just like heroin, oxycodone, codeine, methadone, morphine or any of the other many opiates. Buprenorpine was first synthesised in the 80's for use as a painkiller, it took a while for them to figure it was good for suboxone withdrawal, it WILL have w/d symptoms, which i am about to find out.


NOW for my question, im about to drop 10mg suboxone cold turkey, ive been on it around 6 weeks, and im sick of it, my doctor doesnt want me to drop, and i am stuck on daily pickups, so cold turkey is my method of dropping, i read in a post above that 28 days in w/d symptoms are still being felt, that sounds horrible, but ive gone cold turkey off Pristiq (desvenlafaxine) and i cant imagine the psychological withdrawals could rival that, And im ready for the physical w/d, I plan on doing so with 10mg of diazepam per day, and seroquel (quietapine fumurate) for sleep if necessary, im willing to go through the hard yards for the end result, and i feel that every day i taper will be a day my body becomes more addicted to the suboxone. Ive been told too many times to taper, OVER IT. i want some advice around what to expect and how long to expect it for, as im sure you do.

Let me know how your going, im very interested, for both of our sake, How many mg's were you on? and are you on any other medication to facilitate withdrawal??
Reply

Loading...

6 weeks is not a long time, but 10mg is a very large amount of suboxone to take. So, I would suggest you listen to your doctor & not quit cold turkey. I have tried to quit cold turkey & jumped at only 2mg (which is still considered a rather big amount) & the withdrawals were hell on earth. So, I don't even want to imagine you jumping at 10mg. Listen to your doctor & possibly start a weening process. That is what I'm currently doing. If you need any help at all, don't hesitate to message me. Keeping you in my thoughts.
Reply

Loading...